# SDR 96ZZZX1811

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AL
- Make and model: Bell 206B
- Aircraft serial: 1703
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 206020121009
- Condition: Cracked
- Location: Stab Lt Inbd
- Component: 206020123007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FITTING CRACKED THROUGH UPPER RIVET HOLES.
